# SDR ASAA0946066

- Difficulty date: June 7, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C35652
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SIDEWALL SUPPORT GOUGED BETWEEN STR 22R AND 21R AND BETWEEN STA 867 AND 887.  INSTALLED NEW STUB FRAME IAW SRM.
